Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking no xplode, having shortness of breath. solution?

Hi I have been taking no xplode a pre workout supplement for about 2 months 3-4 times a week. I have experienced shortness of breath on off for two weeks now, needing to take deep breaths frequently. I am stopping the use of this product and working out immediately as I just read tons of reviews of this happening to other users. What can I do to help my body through this?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, you started getting the short ness of breath,after starting the pre workout suppliment.
It appears that you have developed the intolarance to the product, and had gastritis, and osophagitis.
I advise you to stop the product completely and to consult a gastroenterologist for diagnosis.
I usually prescribe to my patient with such symptoms omeprazole, domperidone, and antacid gel.
Avoid taking spices, junk foods, and oily foods.
Wishing for a quick and complete recovery. Thank you.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor